# SDR UIEA2020123002632

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,393 hours, 20,593 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LP 1 MESSAGE.  TRANSFERRED TO MDDR 140263, IAW MEL 26-11-01-01 CAT C DUE DATE 09JAN21.  INSPECTED NR 1 ENGINE FIRE LOOPS, FOUND DETECTOR ELEMENT OUT OF GROMMET AT CLAMP AT O7:00 POSITION.  REINSTALLED ELEMENT INTO GROMMET, IAW AMM 26-11-02.  PERFORMED OPERATIONS TEST OF ENGINE FIRE DETECTION SYSTEM, IAW AMM 26-11-00.  NO DEFECT NOTED.THIS CLEARS DMI NR 140263.
